# SDR AUS20040482

- Difficulty date: May 18, 2004
- Submitted: October 5, 2004
- Operation: General aviation
- Make and model: Bag JETSTM3201
- Engine: Garrtt TPE33112UHR
- Propeller: Mcauly 4HFR34C653
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 310338025
- Condition: Overtemp
- Location: Left
- Part time: 9,225 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(AUS) LT ENGINE EGT ROSE TO APPROXIMATELY 720 DEGREES WITH A REDUCTION IN TORQUE AND FUEL FLOW.  DUE TO THE EXCESSIVE EGT THE ENGINE WAS REMOVED FOR AN OVERTEMP INSPECTION. NO RESULTS TO DATE.
